# SDR AWXA200200090

- Difficulty date: January 30, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 3,897 hours, 1,466 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE FROM PHX TO RNO AIRCRAFT EXPERIENCED A CABIN PRESSURE CONTROLLER (CPC) SYSTEM NR 1 FAULT AND A FLUCTUATION OF PLUS OR MINUS 2000 FEET PER MINUTE OPERATION IN MANUAL MODE. ON THE PREVIOUS FLIGHT CPC SYSTEM NR 2 WAS PLACED ON MEL 21-31-01 CONDITION 1 FOR AUTO CABIN PRESSURE CONTROLLER SYSTEM NR 2 INOPERATIVE, AIRCRAFT DIVERTED TO LAS FOR REPAIRS. IN LAS MAINTENANCE TROUBLESHOT AND REPLACED THE OUTFLOW VALVE AND CLEARED MEL 21-31-01 IAW T/C R2D21301, OPERATIONAL CHECKOUT OF PRESSURIZATION SYSTEM WAS GOOD.
